# SDR MYWA120014

- Difficulty date: January 30, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Aircraft time: 28,377 hours, 10,255 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  GEN OFF BUS LIGHT AND SOURCE OFF LIGHT ON WITH IDG ON LINE NR 1.  REMOVED AND REPLACED NR 1 IDG IAW MM 24-11-11.  OPS CHECKS NORMAL IAW MM 24-11-00.  NO LEAKS NOTED.
